# SDR CALA2013091600653

- Difficulty date: September 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 41,231 hours, 13,245 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT AN INSPECTION IAW FCD 5710-02262 FOR THE CTR WING BOX REAR SPAR PRESS WEB AT STATION 663 LT SIDE FOUND 1/4 INCH CRACK AT LBL 41 & WL 194.  REPAIRED IAW SRM 57-10-10. REPAIR 3, PG-209, FIG 20 4 & IAW PAGE 211 TABLE B.
